# SDR C2XA01CL049

- Difficulty date: March 6, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

CLE FLIGHT 3147 THE CREW REPORTED A BURNING SMELL AND SMOKE IN COCKPIT AFTER STARTING NR 1 ENGINE AND GOING TO MAX RPM.  THE ENGINE WAS SHUT DOWN.  MAINTENANCE INSPECTED AND STARTED THE NR 1 ENGINE AND RAN NR 1 PACK BOTH FULL HOT AND COLD WITH ENGINE AT MAX RPM.  NO SMOKE OR BURNING SMELL WAS NOTED.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
